MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP10

ENCORE MEDICAL L.P. FMP HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP10
Model Number 436-28-010
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Second revision surgery - patient dislocated after a hip revision.A proximal femur was the component used.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 12 days apart.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this compliant was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions, improper surgical technique, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient dislocated after a hip revision.A proximal femur was the component used.

Brand Name
FMP HIP
Common Device Name
LINER, ACETABULAR, FMP CONSTRAINED 28XMP10
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11590546
Report Number1644408-2021-00231
Device Sequence Number11836494
Product Code KWZ
UDI-Device Identifier00888912085755
UDI-Public(01)00888912085755
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2021
Device Model Number436-28-010
Device Catalogue Number436-28-010
Device Lot Number502C1008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
436-28-000 LOT 496C1088.; 436-28-000 LOT 496C1088
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR